# SDR AWXA0000053

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498155
- Condition: Cracked
- Location: Bs 500 - 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT AND RT STRINGERS CRACKED FWD AND AFT OF OVERWING ICE LIGHTS FS 500-540 STR 16.  REMOVED DAMAGED STRINGER IAW 737 SRM 53-10-3, FABRICATED PART FROM (.56 7075 T6 QQA250 ) IAW 737 SRM 53-10-3, ALODINED AND PRIMED IAW 737 SRM 51-10-2, INSTALLED PARTS IAW 737 SRM 51-30-2, FABRICATED 2 SHIMS FROM (7075 T6 QQA 250 /13 R699649).
